# SDR SWAA2016010847793

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 58,733 hours, 347,044 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA70047
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, FUEL CROSS FEED CB POPPED.  R & R FUEL CROSS FEED VLV ACTUATOR IAW AMM.
